# SDR MWEA020056

- Difficulty date: January 23, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 99118435
- Condition: Chafed
- Location: Station 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME AT STATION 1168 HAS A CHAFED AREA ON LOWER AFT SIDE AT 7 O'CLOCK POSITION.  --  FABRICATED AND INSTALLED REPAIR DOUBLERS.
